| Model Number |
65-018-E4S |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
Vascular System (Circulation), Impaired (2572)
| Date of Event |
10/12/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This failure mode, difficulty of insertion, was fully investigated and was isolated to one lot of product as identified in this report.Root cause analysis was performed and corrective actions identified and implemented.Since the implementation of corrective action there have been no further events of this nature reported.
Event or Problem Description
The doctor prepared the patient for the procedure by inserting the introducer sheath.Physician removed the clarivein catheter part number 65-018-e4s from the packaging and proceeded to insert the catheter assembly into the introducer sheath.The physician encountered difficulty advancing the catheter into the introducer sheath.Physician discarded the device and opened a new one to complete the procedure with no other issues.